MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPLETE RADIOLUCENT INSERTION HANDLE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC COMPLETE RADIOLUCENT INSERTION HANDLE; ROD,FIXATION,INTRAMEDULLARY
Catalog Number 03.037.012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on an unknown date, the threaded driving cap and radiolucent insertion handle were broken.Patient status and procedure outcome is unknown.This report is for a radiolucent insertion handle.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Event : updated event description.The device was received, the investigation is in progress.Device was used for treatment, not diagnosis.
 
Event or Problem Description
10/31/2018: updated event description: it was reported that on (b)(6) 2018 during intertrochanteric fracture the tip of the threaded driving cap and radiolucent insertion handle were broken.Patient outcome is unknown.It is unknown if there was surgical delay.Procedure outcome was successful.This report is for two (2) devices this is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Dhr review was completed: part: 03.037.012.Lot: 9519829.Manufacturing site: haegendorf.Release to warehouse date: 26.Aug.2015.The device history record shows this lot of 8 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and functional criteria at the time of release with no issues documented during the manufacturing process.Only top level of the device history record reviewed as sub-components are not lot tracked.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Customer quality conducted an investigation of the returned device.Investigation flow: broken.Visual inspection: the device was inspected at us customer quality and no visible damage was observed.The device is unblemished with no visible signs of use.The received condition does not agree with the reported complaint condition and the complaint is unconfirmed.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPLETE RADIOLUCENT INSERTION HANDLE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7974628
Report Number2939274-2018-54371
Device Sequence Number19175176
Product Code HSB
UDI-Device Identifier10886982069054
UDI-Public(01)10886982069054
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.012
Device Lot Number9519829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2018
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer10/31/2018
11/26/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date11/16/2018
11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1